# SDR ASAA2017080321534

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 37,244 hours, 11,262 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02498844
- Condition: Failed
- Location: Cockpit
- Part time: 55,922 hours, 20,982 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST DIGIT ON NR 1 COURSE SELECTOR INDICATION ON MCP NOT CORRECT. ACFT GROUNDED.  REPLACED DFCS MCP, REF B737-800 AMM 22-11-34-400-801.  OPS NORMAL. ACCOMPLISHED LLM TESTS DFCS BITES 32 & 49 - TESTS PASSED. GROUND VERIFICATION SUCCESSFUL.
